Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 23, Number 1

A homology plane of general type can have at most a cyclic quotient singularity
R. V. Gurjar, M. Koras, M. Miyanishi and P. Russell.
J. Algebraic Geom. 23 (2014), 1-62
Abstract, references and article information
Full-text PDF
MathSciNet review: 3121847
Secant varieties to high degree Veronese reembeddings, catalecticant matrices and smoothable Gorenstein schemes
Weronika Buczyńska and Jarosław Buczyński.
J. Algebraic Geom. 23 (2014), 63-90
Abstract, references and article information
Full-text PDF
MathSciNet review: 3121848
Comparison results for étale cohomology in rigid geometry
Yoichi Mieda.
J. Algebraic Geom. 23 (2014), 91-115
Abstract, references and article information
Full-text PDF
MathSciNet review: 3121849
Bridgeland stability conditions on threefolds I: Bogomolov-Gieseker type inequalities
Arend Bayer, Emanuele Macrì and Yukinobu Toda.
J. Algebraic Geom. 23 (2014), 117-163
Abstract, references and article information
Full-text PDF
MathSciNet review: 3121850
Twisted Kodaira-Spencer classes and the geometry of surfaces of general type
Daniel Naie and Igor Reider.
J. Algebraic Geom. 23 (2014), 165-200
Abstract, references and article information
Full-text PDF
MathSciNet review: 3121851
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website